A friend of mine has been having burning sensations throughout her body. She has had an MRI and they did find a small 1 -2mm aneurysm on the posterior communicating artery (R) side. She is wondering if it could cause the burning symptoms. It started with numbness on the tip of her thumb which lasted about a month. Next she started with a heavy head feeling followed by burning/tingling on the left side of her face. It then traveled down her arm. She has had a full cardiac workup and blood work which has come back normal. She is in great shape and eats very healthy however, she did use a lot of aspartame sweetened products which she has since stopped. She called me last night saying that she couldn't sleep due to the burning pain in her legs. She feels like it is under her skin. She has no skin rashes.
She has been told that she could be suffering from atypical migraines but the jury is still out.
Do you have any thoughts? Any other rocks that we should be turning over?
We would really appreciate the advice.
Hi i get burning all over my body My leg moves on its own My leg was numb for months That went now since ive being on gabapentin my face goes numb and also tingling and the acking and stabbing pain is so painfull Ithink the weather makes it woure but saying that still get some pain but not so bad I ALREADY HAD ARTHRITIS BUT WAS IN A CAR CRASH THATS WHAT HAS MADE IT ALL WORSE Elmis refresher jel is good but a bit pricey Iam on amitripiiline ibrofen tramadole she could have fms hope this has helped you excuse my spelling cant always thin k straight Dorothy
I have many neurological problems including Cerebellar Atrophy but the exact diagnosis constantly changes from Dystonia, to OPCA, Parkinsonism Plus (Multiple System Atrophy) to some kind of long term effect of radiation to my face in 1954 when I was an infant (they don't do that anymore with a child so young). But, back to your burning sensation. I have become very sensitive to all kinds of chemicals (contact type allergy reactions to fumes). Well, I was finally diagnosed with another problem to add to my list: Muliple Chemical Sensitivity. It has no cure or treatment but I have been getting relief from Biofeedback training. I was very skeptical that learning the techniques would help with severe burning, itching and catus needle under the skin sensations but it is hellping me a great deal. Did they inject you with a dye during the MRI? If so, you may be very sensitive to the dye. If you are sitll not feeling well, ask or find out if biofeedback might help you. I rarely get rashes when the reactions happen and they can last hours, days, weeks or even months. It's miserable so I'm so glad I went to learn biofeedback. I'm still going and learning more about how the brain has amazing capabilities to help itself and the body. Try it if it is an option for you. It's better than suffering and doctors coming to the conclusion that you have a mental illness problem. It's real but medical science may not have an answer or treatment for you. I hope this helps you and others who may read this post.
well I am glad I found this site, I am 49 will be 50 next month but I have to tell you this is not fun> I have so, much going on with my body and I dont have any insurance to see a doctor, The problem I am having is the hot flash then I get real headeche, from there I am getting a craclkling sound in my head it goes on all day especially when I am not busy went to the chroproctor for 6month and doe'nt helped what should I do? my shoulder get stiff and I cant bend my neck it feels like rice crispy popping in my head. When I go to bed my neck hurt even if I dont sleep on the right side I am in pain in the morning the neck is real stiff especially the right side do you think I have nerve damage?
This might be a hormone thing..yes, hormones. I never had any of these issues until after my total hysterectomy. I have found several websites and tons of gals that have the same thing. Usually happens when the estrogen level drops, causing nerve endings and blood vessels to be exposed. Some find overnight relief with the right estrogen..
I was interested in your suggestion about hormones. My physician started me on bioidentical hormones based on a saliva test I took. My estrogen, progesterone, testosterone and cortisol levels were low. It's only been 4 weeks since I started treatment. I am taking them via compounded creams. The estrogen compound is Bi-Est. I am still having the burning feeling throughout my body. My question is do you think this could be caused by these low hormone levels and if so how long before it gets better?
I am soo glad i have finally found someone else who is experiencing the rice crispy popping noise in their head! I have been having terrible head and neck pain since November and one of the most annoying things was the popping and cracking in my head all day. The doctors couldnt explain it. I was told i have developed classical migraines and this may be a side effect. I had an MRI done last week to ensure nothing sinister was happening in my head and there was not. Have you seen anyone, or discovered yet what the popping and cracking means?
Your friend and I share the exact same symptoms. I had a brain MRI w/o contrast which revealed nothing, MRI of Neck and shoulder next week (April 18th). My neurologist believes it's the right sympathetic nervous system that is affected; I believe that Iright my eye, the watering, the tingling on the my right side etc is overwhelming. I'd love to know of anyone who might offer conclusion to this.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.